# SDR ASMF200506005

- Difficulty date: June 3, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 40,138 hours, 30,536 cycles
- Engine: Pwa JT8D219
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650449002
- Part serial: 2391
- Condition: Failed
- Location: Stall Warning
- Part time: 7,944 hours, 4,669 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT, AFTER ROTATION, THE DISAGREE IN SLAT PANEL, AUTO SLAT FAIL AND STALL INDICATION FAILURE IN ANNUNCIATOR PANEL LIGHTS COME ON. BOTH COMPUTERS WERE VERIFIED AND IN THE NR 1 APPEARED SIF LIGHT WITH FAILURE AND IN THE NR 2 AUTO SLAT LIGHT COME ON. BOTH STALL WARNING COMPUTERS AND LT ATTACH ANGLE SENSOR WERE REPLACED IAW MM 34-19-01 / 02 RESPECTIVELY, TESTED CORRECT.
